# SDR SWIA200617448

- Difficulty date: December 20, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 10,400 hours, 9,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY LIGHT ON LEFT EXTERIOR AND NR 3 EMERGENCY LIGHT ON RIGHT EXTERIOR ARE INOP.  RELAMPED BOTH EMERGENCY LIGHTS IAW AMM 33-50.  OPERATIONAL CHECK GOOD.
